Alert archive / Indiana / Small Craft Advisories in 2014

Small Craft Advisory 69, NWS Northern Indiana

November 30, 2014

NWS Northern Indiana issued this small craft advisory at Nov 30, 2014, 4:05 AM EST. It took effect at Nov 30, 2014, 4:00 PM EST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2014, 4:05 AM EST (09:05 UTC)
In effect from
Nov 30, 2014, 4:00 PM EST
Expired
Dec 1, 2014, 10:34 PM EST
In force
31 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

266 
WHUS73 KIWX 300905
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
405 AM EST SUN NOV 30 2014

LMZ043-046-301715-
/O.EXP.KIWX.SC.Y.0068.000000T0000Z-141130T0900Z/
/O.NEW.KIWX.SC.Y.0069.141130T2100Z-141202T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
405 AM EST SUN NOV 30 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 10 PM EST MONDAY. 

* WINDS...BECOMING NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS
  BY TONIGHT.

* WAVES...BUILDING TO 4 TO 7 FEET BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
409 
WHUS73 KIWX 301549
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1049 AM EST SUN NOV 30 2014

LMZ043-046-010000-
/O.CON.KIWX.SC.Y.0069.141130T2100Z-141202T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1049 AM EST SUN NOV 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 10 PM EST MONDAY...

* WINDS...BECOMING NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 30 
  KNOTS BY TONIGHT. 

* WAVES...BUILDING TO 4 TO 7 FEET BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
372 
WHUS73 KIWX 302020
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
320 PM EST SUN NOV 30 2014

LMZ043-046-010430-
/O.CON.KIWX.SC.Y.0069.141130T2100Z-141202T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
320 PM EST SUN NOV 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
MONDAY...

* WINDS...NORTHWEST TO NORTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES...3 TO 6 FEET BUILDING TO 6 TO 10 FEET MONDAY...SUBSIDING
  TO 4 FEET OR LESS LATE MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
640 
WHUS73 KIWX 010348
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1048 PM EST SUN NOV 30 2014

LMZ043-046-011200-
/O.CON.KIWX.SC.Y.0069.000000T0000Z-141202T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1048 PM EST SUN NOV 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
MONDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  OVERNIGHT VEERING NORTH ON MONDAY.

* WAVES...3 TO 6 FEET BUILDING TO 6 TO 10 FEET MONDAY...
  SUBSIDING TO 4 FEET OR LESS LATE MONDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
627 
WHUS73 KIWX 010928
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
428 AM EST MON DEC 1 2014

LMZ043-046-011730-
/O.CON.KIWX.SC.Y.0069.000000T0000Z-141202T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
428 AM EST MON DEC 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...NORTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES...6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
962 
WHUS73 KIWX 011442
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
942 AM EST MON DEC 1 2014

LMZ043-046-012245-
/O.EXT.KIWX.SC.Y.0069.000000T0000Z-141202T0500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
942 AM EST MON DEC 1 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS...NORTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS BECOMING
  NORTHEAST THIS EVENING.

* WAVES...6 TO 10 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
723 
WHUS73 KIWX 012032
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
332 PM EST MON DEC 1 2014

LMZ043-046-020445-
/O.CON.KIWX.SC.Y.0069.000000T0000Z-141202T0500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
332 PM EST MON DEC 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS...NORTH 15 TO 25 KNOTS BACKING NORTHEAST 10 TO 15 KNOTS.

* WAVES...5 TO 10 FEET...SUBSIDING TO 4 FEET OR LESS AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
098 
WHUS73 KIWX 020334
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1034 PM EST MON DEC 1 2014

LMZ043-046-020445-
/O.CAN.KIWX.SC.Y.0069.000000T0000Z-141202T0500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1034 PM EST MON DEC 1 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Nov 30, 3:23 AM EST, 42 minutes earlier.

Area forecast discussion, Nov 30, 3:23 AM EST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
323 AM EST SUN NOV 30 2014

.SYNOPSIS...
ISSUED AT 322 AM EST SUN NOV 30 2014

A SHARP COLD FRONT WILL CROSS THE AREA THIS AFTERNOON BRINGING A
CHANCE FOR LIGHT RAIN AND FALLING TEMPERATURES LATE THIS AFTERNOON
AND EVENING. UNTIL THEN MOSTLY CLOUDY SKIES WILL PERSIST WITH
HIGH TEMPERATURES RANGING FROM NEAR 50 NORTHWEST TO NEAR 60 SOUTHEAST.
MUCH COLDER WEATHER IS EXPECTED MONDAY WITH HIGHS ONLY IN THE
UPPER 20S TO LOWER 30S.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 322 AM EST SUN NOV 30 2014

TRAILING SHARP CDFNT IN ASSOCN/W SW TROUGH LIFTING UP ACRS JAMES BAY
WILL CROSS CWA THIS AFTN/EARLY EVE. SHALLOW FNTL SCALE CIRC DVLPG
ALG BNDRY THIS AFTN WILL COMBINE W/MARGINAL LL THETA-E RTN TO
FOSTER A BAND OF -RA PRIMARILY FVRD OVR SE HALF IN REF TO HIGHRES
GUIDANCE CONSENSUS MID AFTN INTO EARLY EVE. OTRWS SHALLOW YET
VIGOROUS LL CAA WING WILL ADV ACRS THE AREA COMMENSURATE W/FROPA.

UNTIL THEN EROSION OF WRN FLANK OF STRATUS WEDGE TAKING PLACE ACRS
SW CORNER THIS MORNING SIMILAR TO OBSVD UPSTREAM AREAS ACRS IL. BTR
BNDRY LYR MIXING PERSISTS LOCALLY HWVR WHICH SHLD STAVE OFF DENSE
FOG DVLPMNT AS NOTED ACRS NE IL ATTM. REGARDLESS SHALLOW MIXING HGTS
WITHIN CONTD MOIST BNDRY LYR SHLD CURTAIL A MORE ROBUST DIURNAL EVEN
IF PARTIAL INSOLATION HOLDS THIS MORNING. THUS KEPT CLOSE TO PRIOR
ABV GUIDANCE SPLIT FOR HIGH TEMPS.

&&

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 322 AM EST SUN NOV 30 2014

THERMAL TROUGH WILL BE WELL ESTABLISHED ACROSS THE GREAT LAKES BY
MONDAY MORNING. 925MB TEMPS RETURN TO AROUND -10C...LEADING TO
AFTERNOON HIGHS ROUGHLY 25F DEGREES COLDER THAN TODAY. N/NW WINDS
WILL ALSO BE ON THE GUSTY SIDE...AROUND 20-25 MPH...GIVEN DECENT
PRESSURE GRADIENT AND GOOD MIXING DEPTHS/DOWNWARD MOMENTUM TRANSPORT
IN CAA REGIME. THIS WILL MAKE IT FEEL EVEN COLDER WITH APPARENT
TEMPS ONLY IN THE UPPER TEENS TO LOWER 20S. A FEW LAKE EFFECT
FLURRIES MAY ALSO BE POSSIBLE IN OUR NORTHWEST COUNTIES. COLD
AIRMASS WILL INDUCE A FAIR AMOUNT OF LAKE INSTABILITY BUT THIS
AIRMASS IS ALSO DRY AND WILL FEATURE A VERY STRONG SUBSIDENCE
INVERSION AROUND 3 KFT. A FEW HI-RES FORECAST SOUNDINGS STILL
INDICATE GOOD OMEGA/SUPERSATURATION WRT ICE BELOW THE INVERSION BUT
VERY SHALLOW CLOUD LAYER SHOULD PREVENT ANYTHING MORE THAN FLURRIES.

MONDAY NIGHT THROUGH WEDNESDAY STILL LOOKING DRY AS STOUT MIDLEVEL
RIDGE AND ASSOCIATED 1045MB SURFACE HIGH SLIDE OVER THE GREAT LAKES
AND NEW ENGLAND. WEAK COLD FRONT STILL POISED TO SWING THROUGH THE
REGION ON WEDNESDAY BUT AS PREVIOUSLY MENTIONED...BEST CVA FORCING
PASSES WELL NORTH OF HERE AND BETTER LOW LEVEL THETA-E RIDGE IS
DISPLACED TO OUR SOUTHEAST. WILL MAINTAIN DRY FORECAST WITH
MODERATING TEMPS...ESPECIALLY OVERNIGHT LOWS GIVEN INCREASING CLOUD
COVER BY TUESDAY NIGHT/WEDNESDAY.

NEXT SYSTEM TO WATCH WILL BE THE SHEARED OUT REMNANTS OF UPPER LOW
CURRENTLY MEANDERING TOWARD THE CALIFORNIA COAST. THIS WAVE WILL
EVENTUALLY EJECT EASTWARD ALONG OLD BAROCLINIC ZONE FROM WEDNESDAY'S
FRONTAL PASSAGE. LATEST 00Z GFS AND ECMWF HAVE TRENDED
FASTER...WEAKER...AND FURTHER SOUTH WITH THIS SYSTEM...A TREND THAT
MAKES SENSE GIVEN FAST/QUASI-ZONAL AND CONFLUENT FLOW ALOFT ACROSS
THE EASTERN HALF OF NORTH AMERICA DURING THIS TIME. LATEST RUNS OF
BOTH MODELS SUGGEST PRECIP WILL MISS OUR CWA ALTOGETHER AS MORE
DOMINATE SURFACE HIGH MAINTAINS A STRONG INFLUENCE OVER THE GREAT
LAKES. NOT CONFIDENT ENOUGH TO GO COMPLETELY DRY BUT DEVELOPING
LONGWAVE PATTERN CERTAINLY GIVES CREDENCE TO A MORE SHEARED
OUT/SUBDUED SYSTEM AND HAVE CUT BACK POPS ACCORDINGLY. LACK OF ANY
PRONOUNCED THERMAL ADVECTIONS WILL ALSO KEEP TEMPS VERY NEAR
SEASONAL AVERAGES.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1225 AM EST SUN NOV 30 2014

SHARP LL THERMAL INVERSION CNTRD ARND H85 WILL PERSIST THROUGH FROPA
THIS AFTN AS INITIAL POST FNTL CAA WING QUITE SHALLOW. REGARDLESS
CONTD SWRLY INFLUX OF MARGINALLY BTR LL MSTR WILL AT SOME POINT
ACTIVATE --RA/-RA THIS AFTN IN ASSOCN/W SHALLOW VERTICAL ASCENT AHD
AND ALG SFC FNTL BNDRY. GIVEN THE ABV XPC MVFR CONDS WILL GENERALLY
SUFFICE THIS PD HWVR A PD OF TRANSIENT IFR CIGS PSBL ARND DAYBREAK
ESP VCNTY KSBN PER PROXIMAL BACK EDGE OF SUSTAINED STRATUS DECK. IN FACT
SHLD TEMPORARY CLRG OCCUR...LIFR CIG/VSBY DVLPMNT LIKELY AS
DELINEATED IN UPSTREAM OBSERVATIONAL TRENDS FM ERN IA THROUGH NRN IL.
WILL DEFER MENTION HWVR IN 06Z ISSUANCE IN FVR OF CONTD MONITORING.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR
     LMZ043-046.

&&

SYNOPSIS...MCD
SHORT TERM...T
LONG TERM...AGD
AVIATION...T

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Nov 29, 4:10 AM EST, 23 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
410 AM EST SAT NOV 29 2014

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-300915-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
410 AM EST SAT NOV 29 2014 /310 AM CST SAT NOV 29 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-300915-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
410 AM EST SAT NOV 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED AGAIN SUNDAY
NIGHT AND MONDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

Nearby

Small Craft Advisories in Indiana, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.